MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Codes Loose or Intermittent Connection (1371); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: (b)(4) it was reported that the patient presented to the hospital for a scheduled implant procedure.During procedure, the right ventricular (rv) lead was found difficult to be removed from the pacemaker header.The rv lead was removed using another hex wrench compatible to the pacemaker header setscrew while using silicon oil to disconnect the rv lead pin.The pacemaker was successfully explanted and replaced.The rv lead was connected to the new pacemaker and was found to function as intended.Patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event great difficulty removing the v-lead from the header was confirmed.Analysis revealed this device has the original scalable brady pacemaker (sbp) header design, which is known to have lead insertion and removal difficulties.Actions have been taken to prevent reoccurrence.A header re-design has been implemented to correct this issue.No other anomalies were seen.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18051084
Report Number2017865-2023-50441
Device Sequence Number8076644
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public05414734507912
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberPM3242
Device Lot Number4749467
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEFT VENTRICULAR QUARTET LEAD; RIGHT ATRIAL TENDRIL LEAD
Patient Age85 YR
Patient SexMale